Quasiconvexity analysis of the Hammerstein model

Mohammad Rasouli, David Westwick, William Rosehart

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

In this paper, the Hammerstein identification problem with correlated inputs is studied in a prediction error framework using separable least squares methods. Thus, the identification is recast as an optimization over the parameters used to describe the nonlinearity. A sufficient condition is derived that guarantees that the identification problem is quasiconvex with respect to the parameters that describe the nonlinearity. Simulations using both IID and correlated inputs are used to illustrate the result.

Original languageEnglish (US)
Pages (from-to)277-281
Number of pages5
JournalAutomatica
Volume50
Issue number1
DOIs
Publication statusPublished - Jan 1 2014

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Cite this